# SDR TC8A97043

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- Engine: Pwa JT3D3B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Pneumatic Duct
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE NR 4 ON DESCEND HIGH POWER SETTING, FIRE WARNING LIGHT ON, OK CRUISE POWER.  TIGHTENED LOOSE CLAMP ON THE PNEUMATIC STARTER DUCTING.  RAN NR 4 ENGINE AT POWER, NO DEFECT NOTED ON GROUND IAW M/M 26-10-0.  FIRE WARNING OK.
